Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2018

Creatinine kinase elevation and peripheral neuropathy during nivolumab treatment of a patient with metastatic renal cell carcinoma

Melih ŞİMŞEK, Mehmet Bilici, Salim Başol TEKİN

INDIAN JOURNAL OF CANCER Cilt 55 · Sayı 4 · ss. 413–414 · 01.10.2018
DOI ile aç

Özet

We report elevation of creatinine kinase (CK), which is an uncommon adverse event related to treatment with nivolumab. Nivolumab is a monoclonal antibody against programmed cell death-1 and an effective agent in metastatic renal cell carcinoma (RCCa). Here, we report a case of 58 year-old male receiving nivolumab as fourth-line treatment for metastatic RCCa. The patient was admitted to our clinic with pelvic pain and weakness in his legs. Elevated CK level was noted and he was hospitalized. About 1 mg/kg methylprednisolone was initiated and nivolumab was discontinued. On the second day of his hospitalization, left facial palsy occurred. After his neuropathy improved and CK level normalized, the patient was discharged. Neurological immune-related adverse events are very rare with nivolumab but can be serious.

Atıf için künye

ŞİMŞEK, M., Bilici, M., & TEKİN, S. B. (2018). Creatinine kinase elevation and peripheral neuropathy during nivolumab treatment of a patient with metastatic renal cell carcinoma. INDIAN JOURNAL OF CANCER, 55(4), 413–414. https://doi.org/10.4103/ijc.ijc_151_18

BibTeX
@article{simsek2018-228393,
  author = {ŞİMŞEK, Melih and Bilici, Mehmet and TEKİN, Salim Başol},
  title = {Creatinine kinase elevation and peripheral neuropathy during nivolumab treatment of a patient with metastatic renal cell carcinoma},
  journal = {INDIAN JOURNAL OF CANCER},
  year = {2018},
  volume = {55},
  number = {4},
  pages = {413--414},
  issn = {0019-509X},
  doi = {10.4103/ijc.ijc_151_18},
  url = {https://akademik.atauni.edu.tr/yayinlar/228393-creatinine-kinase-elevation-and-peripheral-neuropathy-during-nivolumab-treatment}
}